# SDR 97FDEA00854

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727225
- Aircraft serial: 21452
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Duct
- Part number: 69171354
- Condition: Ruptured
- Location: Bs 1203-1223
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG ANTI-ICE VALVE FELL OPEN AND CAUSE NUMEROUS ALERTS ON STBY HYD SYS AND ELEV FEEL DIFFERENTIAL LIGHT.  ALSO, AFT AIRSTAIRS LIGHT ON WITH LWR AFT BODY OVERHEAT LIGHT AND DUCT OVERHEAT LIGHT ON.  UNABLE TO EXTINGUISH ANY LIGHTS USING PUB PROC.  EMERGENCY LANDING DUSSELDORF.  FND NR 1 ENG WING THERMAL ANTI-ICE DUCT RUPTURED BETWEEN STA 1203 AND 1223.  ALSO, FND INSULATION OF WIRE BUNDLES W2338 AND W344 MELTED AT 3 FT LENGTH.  SPLICED WIRE PER ENG AUTHORIZATION 7-2400-36718.
